Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Don't worry....
Nov 27, 2006

I started (successfull) HAART a year ago. At the time, I was scared, I did not want to admit to myself that my body could no longer deal with the HIV virus on its own. I want to say to every person who is reaching the stage of contemplating therapy. "Don't worry, be happy...." if you are fortunate enough to live in a country where HAART is available, then the side effects of your medication are likely to be a lot less than the slow degradation of your life that is caused by hiv

Response from Dr. Young

Thanks for sharing.... BY



Previous
Oral warts
Next
INDINAVIR, NORVIR, LAMIVUDINA

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement